Rotation sets and ergodic measures for torus homeomorphisms
Misiurewicz, Michał ; Ziemian, Krystyna
Fundamenta Mathematicae, Tome 138 (1991), p. 45-52 / Harvested from The Polish Digital Mathematics Library
Publié le : 1991-01-01
EUDML-ID : urn:eudml:doc:211851
@article{bwmeta1.element.bwnjournal-article-fmv137i1p4bwm,
     author = {Micha\l\ Misiurewicz and Krystyna Ziemian},
     title = {Rotation sets and ergodic measures for torus homeomorphisms},
     journal = {Fundamenta Mathematicae},
     volume = {138},
     year = {1991},
     pages = {45-52},
     zbl = {0739.58033},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-fmv137i1p4bwm}
}
Misiurewicz, Michał; Ziemian, Krystyna. Rotation sets and ergodic measures for torus homeomorphisms. Fundamenta Mathematicae, Tome 138 (1991) pp. 45-52. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-fmv137i1p4bwm/